Loading [MathJax]/jax/output/HTML-CSS/fonts/TeX/fontdata.js
Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
Ukrains’kyi Matematychnyi Zhurnal
Current
Archives
Submissions
Major topics of interest
About
About Journal
Editorial Team
Contacts
Search
Register
Login
Home
/
Archives
/
Vol. 47 No. 4 (1995)
Vol. 47 No. 4 (1995)
Published:
25.04.1995
Research articles
Asymptotic expansions associated with the jackknife functional. I
O. V. Ivanov, Т. A. Bardadym
443–451
PDF (Russian)
Springer
Locally nilpotent groups of finite non-Abelian sectional rank
O. Yu. Dashkova
452–455
PDF (Russian)
Springer
Reduction of the self-dual Yang-Mills equations I. Poincaré group
V. I. Fushchich, V. I. Lagno, R. Z. Zhdanov
456–462
PDF
Springer
Singularly perturbed linear boundary-value problems with pulse effects and the regular reduced problem
Yu. A. Karadzhov
463–467
PDF
Springer
A constructive method for finding periodic solutions of differential systems
K. K. Kenzhebaev
468–476
PDF (Russian)
Springer
Axially symmetric flow with free boundary
A. S. Minenko
477–487
PDF (Russian)
Springer
Representations of *-algebras and many-dimensional dynamical systems
V. L. Ostrovskii, L. B. Turovskaya
488–497
PDF (Russian)
Springer
On the rate of convergence of projection-iterative methods for classes of weakly singular integral equations
M. Askarov, S. V. Pereverzev
498–505
PDF (Russian)
Springer
Ideals of the semigroup of ultrafilters of a topological group
I. V. Protasov
506–511
PDF (Russian)
Springer
Vector measures of various smoothness classes and their limits
V. A. Romanov
512–516
PDF (Russian)
Springer
On the conditions of solvability and the resolvent of a second-order deferential boundary operator in a space of vector functions
O. G. Storozh
517–524
PDF (Ukrainian)
Springer
On solutions of a quasilinear almost triangular system of difference equations
S. A. Shchegolev
525–530
PDF (Russian)
Springer
Short communications
On solutions of hyperbolic differential inclusions with nonconvex right-hand side
A. N. Vityuk
531–534
PDF (Russian)
Springer
Approximation of a bounded solution of a linear difference equation on Z
2
by solutions of corresponding boundary-value problems in a Banach space
M. F. Gorodnii
535–541
PDF (Russian)
Springer
Majorant estimates for solutions of quadratic difference systems with lag
V. F. Davydov
542–545
PDF (Russian)
Springer
On the multiplier of a group with nontrivial center
É. M. Zhmud
546–550
PDF (Russian)
Springer
On the stability of solutions of stochastic differential inclusions
T. N. Kravets
551–554
PDF (Russian)
Springer
On local operators diagonal with respect to the system of Hermitian polynomials
A. Yu. Pilipenko
555–561
PDF (Russian)
Springer
Automorphisms of groups of order
p
5
О. V. Pechenyuk, O. S. Pylyavs'ka
562-565
PDF (Russian)
Springer
Integrals of products of Bessel functions for applied electrodynamic problems
V. N. Pochernyaev
566–570
PDF (Russian)
Springer
On ideals of the group algebra of a free group of degree of freedom two over the field of complex numbers
A. V. Tushev
571-572
PDF (Russian)
Springer
Estimates for information quantity in probability model in image encoding
I. Ya. Tyrygin
573-576
PDF (Russian)
Springer
Language
English
Українська
Information
For Readers
For Authors
For Librarians